# SDR 2000UALA00095

- Difficulty date: February 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 33,084 hours, 5,230 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS IN COACH TO ROW 20 FLASHES ON-OFF.  REPLACE BATTERY PACK PER MM 33-51-07.  OP CHECKS NORMAL.
